Alert archive / California / Beach Hazards Statements in 2025
Beach Hazards Statement 23, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this beach hazards statement at Dec 23, 2025, 4:28 AM PST for 6 counties in California. It took effect at Dec 23, 2025, 4:00 PM PST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2025, 4:28 AM PST (12:28 UTC)
- In effect from
- Dec 23, 2025, 4:00 PM PST
- Expired
- Dec 26, 2025, 4:00 AM PST
- In force
- 60 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 0.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261 WHUS46 KMTR 231228 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 428 AM PST Tue Dec 23 2025 CAZ006-505-509-529-530-240100- /O.NEW.KMTR.BH.S.0023.251224T0000Z-251224T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 428 AM PST Tue Dec 23 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...From 4 PM PST this afternoon through late tonight. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. It is recommended to avoid the coast during this time. Never turn your back to the ocean. && $$
8 follow-up statements
169 WHUS46 KMTR 240038 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 438 PM PST Tue Dec 23 2025 CAZ006-505-509-529-530-241200- /O.CON.KMTR.BH.S.0023.000000T0000Z-251224T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 438 PM PST Tue Dec 23 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...From 4 PM PST this afternoon through late tonight. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. It is recommended to avoid the coast during this time. Never turn your back to the ocean. && $$
819 WHUS46 KMTR 240403 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 803 PM PST Tue Dec 23 2025 CAZ006-505-509-529-530-241400- /O.EXT.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 803 PM PST Tue Dec 23 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...Through 4 AM Friday. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. It is recommended to avoid the coast during this time. Never turn your back to the ocean. && $$
492 WHUS46 KMTR 241353 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 553 AM PST Wed Dec 24 2025 CAZ006-505-509-529-530-242200- /O.CON.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 553 AM PST Wed Dec 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...Through 4 AM Friday. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. It is recommended to avoid the coast during this time. Never turn your back to the ocean. && $$
669 WHUS46 KMTR 242142 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 142 PM PST Wed Dec 24 2025 CAZ006-505-509-529-530-250545- /O.CON.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 142 PM PST Wed Dec 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...Through late Thursday night. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. Hazards include sneaker waves, strong rip currents, and large breaking waves. Stay off the rocks and NEVER turn your back on the ocean! && $$
134 WHUS46 KMTR 250348 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 748 PM PST Wed Dec 24 2025 CAZ006-505-509-529-530-251300- /O.CON.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 748 PM PST Wed Dec 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...Through late Thursday night. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. Hazards include sneaker waves, strong rip currents, and large breaking waves. Stay off the rocks and NEVER turn your back on the ocean! && $$
864 WHUS46 KMTR 251256 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 456 AM PST Thu Dec 25 2025 CAZ006-505-509-529-530-252300- /O.CON.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 456 AM PST Thu Dec 25 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Hazardously strong coastal winds and jets will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. * WHERE...Beaches along the Pacific Coast. * WHEN...Through late Thursday night. * IMPACTS...Dangerous coastal and near coastal conditions. Water rescues may be affected by poor visibility from sea spray and blowing sand. Potential for increased erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. Hazards include sneaker waves, strong rip currents, and large breaking waves. Stay off the rocks and NEVER turn your back on the ocean! && $$
853 WHUS46 KMTR 252247 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 247 PM PST Thu Dec 25 2025 CAZ006-505-509-529-530-261200- /O.NEW.KMTR.SU.Y.0005.251226T1200Z-251227T0600Z/ /O.CON.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 247 PM PST Thu Dec 25 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST FRIDAY... * WHAT...For the Beach Hazards Statement, strong winds will lead to blowing and drifting sand, wind waves up to 20 ft, and result in poor visibility along coastal beaches. For the High Surf Advisory, large breaking waves up to 25 feet, strong rip currents and sneaker waves. * WHERE...San Francisco, Coastal North Bay Including Point Reyes National Seashore, San Francisco Peninsula Coast, Northern Monterey Bay and Southern Monterey Bay and Big Sur Coast Counties. * WHEN...For the Beach Hazards Statement, through 4 AM Friday. For the High Surf Advisory, from 4 AM to 10 PM PST Friday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion can be expected. Sneaker waves can sweep across the shoreline without warning, pulling people into the sea from rocks, jetties and beaches. Large breaking waves can overpower swimmers resulting in significant physical injury and increase the risk of drowning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Stay off of jetties, piers, rocks, and other waterside infrastructure. Remain out of the water to avoid hazardous surf and NEVER turn your back on the ocean. Monitor local weather, surf and tide forecasts at www.weather.gov/mtr. && $$
790 WHUS46 KMTR 261141 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 341 AM PST Fri Dec 26 2025 CAZ006-505-509-529-530-262300- /O.EXP.KMTR.BH.S.0023.000000T0000Z-251226T1200Z/ /O.CON.KMTR.SU.Y.0005.251226T1200Z-251227T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 341 AM PST Fri Dec 26 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... * WHAT...Large breaking waves up to 25 feet, strong rip currents and sneaker waves. * WHERE...San Francisco, Coastal North Bay Including Point Reyes National Seashore, San Francisco Peninsula Coast, Northern Monterey Bay and Southern Monterey Bay and Big Sur Coast Counties. * WHEN...For the Beach Hazards Statement, through 4 AM Friday. For the High Surf Advisory, from 4 AM to 10 PM PST Friday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this beach hazards statement went out at Dec 23, 2:17 AM PST, 2 hours 11 minutes earlier. Its key messages:
- Updated at 210 AM PST Tue Dec 23 2025
- Flood watch continues for the North Bay through Friday evening; Flood Watch for the rest of the Bay Area and Central Coast begins at 10 AM PST this morning
- Light rain continues through this afternoon with moderate to heavy rain returning Tuesday night into Wednesday morning. Minor nuisance flooding remains possible today
- Increasing chances for urban flooding and extensive travel delays late Tuesday into early Friday across entire Bay Area and Central Coast as widespread heavy rain returns
- Very hazardous, impactful winds Tuesday through early Friday along our entire coastline and higher elevations inland with power outages likely
- A slight chance of severe thunderstorms with strong wind gusts late Tuesday through Thursday with the potential to continue into Friday
- Dangerous beach and marine conditions anticipated late Tuesday through Friday for all Pacific Coast Beaches
Area forecast discussion, Dec 23, 2:17 AM PST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
217 AM PST Tue Dec 23 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 210 AM PST Tue Dec 23 2025
- Flood watch continues for the North Bay through Friday evening;
Flood Watch for the rest of the Bay Area and Central Coast
begins at 10 AM PST this morning
- Light rain continues through this afternoon with moderate to
heavy rain returning Tuesday night into Wednesday morning.
Minor nuisance flooding remains possible today
- Increasing chances for urban flooding and extensive travel
delays late Tuesday into early Friday across entire Bay Area
and Central Coast as widespread heavy rain returns
- Very hazardous, impactful winds Tuesday through early Friday along
our entire coastline and higher elevations inland with power
outages likely
- A slight chance of severe thunderstorms with strong wind gusts
late Tuesday through Thursday with the potential to continue
into Friday
- Dangerous beach and marine conditions anticipated late Tuesday
through Friday for all Pacific Coast Beaches
&&
.SHORT TERM...
Issued at 210 AM PST Tue Dec 23 2025
(Today and tonight)
Scattered showers continue across the Bay Area as the main rainband
from Monday continues to drift northward. Light rain is expected to
continue primarily across the North Bay today with scattered showers
across the rest of the Bay Area and Central Coast. Offshore, an area
of low pressure currently located to our southeast will strengthen
as it moves northwards. The rapid deepening of this low pressure
system will create a very tight pressure gradient along our
coastline and result in very strong winds. Models continue to
highlight a 70-80 knot (80-90 mph) low level jet at 925 mb and a 500
mb jet max around 100 knots (115 mph) moving in over the Bay Area.
Some higher resolution models suggest that isolated hurricane force
gusts (74 mph+) could be possible offshore. The low pressure system
is set to move northwards parallel to our coastline with impacts
starting late Tuesday afternoon and continuing through early
Wednesday morning. In terms of wind impacts, confidence is highest
that gusts to around 65 mph will be limited to the coastline with
the potential for gusts to around 75 mph on isolated portions of the
coast. Gusts between 25 to 35 mph with gusts to 55 mph are expected
across the interior Bay Area late Tuesday into Wednesday.
Precipitation amounts for Tuesday have decreased with recent model
runs showing a messier, scattered system moving through the Bay Area
compared to the widespread, more stratiform like rain moving to our
north and south. Moderate to heavy rain is still expected late
tonight into Wednesday as the front moves through but heavy rain may
be more isolated in occurrence that originally forecast. The WPC
maintains a slight (15%) chance of excessive rainfall along the
coastline and a marginal (5%) for interior portions of the Bay Area
and Central Coast for Tuesday into early Wednesday. The more
scattered nature of precipitation will help to reduce more
widespread flooding impacts and keep them more localized to where
the heaviest rainfall is able to set up. The highest rainfall totals
are forecast to be within the coastal mountains of the North Bay,
Santa Cruz, and Santa Lucia Range.
There is also a 10-15% chance of thunderstorms with this system late
tonight into early Wednesday morning. In terms of favorability,
there is decent instability (MUCAPE values around 200-300 J/kg),
lift from the cold front, good amounts of moisture (PWAT values
around 1"), and strong low level wind shear. Wind shear is the most
favorable factor for thunderstorm development with guidance showing
surface to 1KM shear ranging anywhere from 30 knots to 45 knots.
Currently the SPC has a general mention of thunderstorms along the
California coast but, given the large amounts of low level shear,
there is the potential for severe thunderstorms to develop. If a
severe thunderstorm is able to develop it may produce a waterspout
or a weak tornado. The risk of this would be highest along the
coastline with SPC showing an increasing threat of severe weather
starting Wednesday.
While widespread flooding concerns appear lower with tonight's
system, it may still result in ponding on the roadway and sharp
rises in smaller streams and creeks (Mark West Creek, San Lorenzo,
etc). If you encounter flooding on the roadway, do not drive through
it - Turn Around, Don't Drown. With the combination of strong winds
and moderate to heavy rain, downed trees and power outages will
occur - especially if you live along the coast. Have multiple ways
to receive warnings in the event that flooding or severe weather
does occur.
&&
.LONG TERM...
Issued at 210 AM PST Tue Dec 23 2025
(Wednesday through Monday)
Impacts from the initial Tuesday night to Wednesday morning system
will decrease by late morning, but, a second potentially more
impactful system will arrive late Wednesday and continue through
Friday. This second system will follow a similar path as the first
with rapid deepening expected as it moves northwards, parallel to
the California coastline. This will bring another round of strong,
impactful winds with it but wind gusts will be slightly weaker than
they were compared to the first system. Multiple rounds of moderate
to heavy rain will move through the Bay Area and the Central Coast
with this system. The WPC has issued a slight risk of excessive
rainfall for much of our area Wednesday and a marginal risk of
excessive rainfall for the Big Sur coastline on Thursday. Given the
more widespread moderate to heavy rain for this system, flooding
will be more likely across urban areas with rises in smaller
streams/creeks and mainstream rivers likely (especially the Russian
River and Napa River). With the return of moderate to heavy rain and
strong winds, additional power outages and downing of trees is
expected Wednesday night into Thursday.
The biggest threat late Wednesday through Friday will be the
potential for severe weather, including the risk of weak tornadoes
and waterspouts. The SPC has issued a marginal risk of severe
thunderstorms and a 2% chance of tornadoes/waterspouts along our
entire coastline. The highest risk for a weak tornado/waterspouts
will be from embedded thunderstorms within the main rain band as the
cold front passes through our CWA. That being said, guidance shows
the potential for isolated cells to develop in the wake of cold
frontal passage which also display potential for severe thunderstorm
development and rotation. This system looks even more favorable than
the first system with much more instability (higher MUCAPE values
over a much larger area) and continued strong low level shear
between 30 to 45 knots. A marginal risk of severe thunderstorms
continues for the Big Sur coastline into Friday while the rest of
our region has general thunderstorms. The highest potential for
thunderstorms would be along the coastline in the late morning to
afternoon timeframe with the potential for a weak tornado or
waterspout continuing. Make sure you have multiple ways to receive
any warnings that may be issued during both the Tuesday-Wednesday
and late Wednesday-Friday systems in the event that severe
thunderstorms are able to develop. This is the most favorable
environment for severe weather that we have seen in quite a while.
Rain showers continue into Friday before diminishing heading into
the weekend. This does not mean the storm door is closing with long
range guidance showing the potential for additional systems late
December into early January.
&&
.AVIATION...
(06Z TAFS)
Issued at 1012 PM PST Mon Dec 22 2025
Rain has shifted north into the Mendocino County / the northwest
portion of California this evening. Mainly dry conditions should
prevail overnight, with perhaps a few showers skirting by in the
North Bay. CIGs vary from IFR to MVFR now rather than fog
developing, this should hold overnight. There may be some periods
Tuesday afternoon where cigs lift a category, but they'll falter
once the rain arrives. Winds gradually pick up late Tuesday morning
and into the afternoon, before ramping up Tuesday night into
Wednesday.
Vicinity of SFO...Satellite shows some a mix of cumulus and cirrus
around the Bay Area, leaving us with CIGS bouncing between MVFR and
VFR. Shower chances should be little to none overnight,
reflecting the RRFS based on current radar trends. Confidence is
medium on precip timing overnight and into tomorrow. Looking at
Tuesday afternoon and beyond, we're watching the wind threat. A
storm system will bring rapidly increasing winds from the south
late Tuesday afternoon and into the evening. Expect winds to peak
late in the day and overnight with gusts exceeding 40 knots. 40kt
gusts have been added at 6Z, these may need to be raised higher.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...CIGS filled in this evening around the Bay,
with conditions bouncing between IFR and VFR. Confidence is medium
on the overnight cloud deck as most models flirt with MVFR CIGs
around MRY and SNS. Tomorrow southerly winds begin to increase in
&&
.MARINE...
(Tonight through next Sunday)
Issued at 1012 PM PST Mon Dec 22 2025
Life threatening conditions will develop across all water on
Tuesday into Tuesday night. Storm conditions will dominate the
open Pacific waters while Gale conditions plague the bays. Steep
open ocean waves will be to near 20 feet under these winds. While
a lull in winds will occur during the day Wednesday, strong gales
are expected again Wednesday night into Thursday morning.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from 10 AM PST this morning through Friday evening
for CAZ006-508>510-512>518-528>530.
Wind Advisory from 4 PM this afternoon to 4 AM PST Wednesday for
CAZ006-504-506-508-510-512>516-518-528-529.
Flood Watch through Friday evening for CAZ502>506.
High Wind Warning from 4 PM this afternoon to 4 AM PST Wednesday
for CAZ502-503-505-509-517-530.
PZ...Gale Warning from 9 AM this morning to 3 AM PST Wednesday for SF
Bay N of Bay Bridge.
Gale Warning from 3 PM Wednesday to 3 AM PST Thursday for SF Bay
N of Bay Bridge.
Small Craft Advisory until 9 AM PST this morning for Mry Bay-
Pigeon Pt to Pt Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60
NM-Pt Pinos to Pt Piedras Blancas 0-10 nm-Pt Reyes to
Pigeon Pt 0-10 nm.
Gale Warning from 9 AM this morning to 3 AM PST Thursday for Mry
Bay.
Storm Warning from 9 AM this morning to 3 AM PST Wednesday for
Pigeon Pt to Pt Pinos 10-60 NM-Pt Arena to Pt Reyes 0-10 nm-
Pt Arena to Pt Reyes 10-60 NM-Pt Reyes to Pigeon Pt 0-10 nm.
Storm Warning from 9 AM this morning to 3 AM PST Thursday for
Pigeon Pt to Pt Pinos 0-10 nm-Pt Pinos to Pt Piedras
Blancas 0-10 nm.
&&
SHORT TERM...Kennedy
LONG TERM....Kennedy
AVIATION...KR
MARINE...BFG
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Dec 22, 10:59 PM PST, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
1059 PM PST Mon Dec 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM Flood 2 W Piedmont 37.82N 122.26W
12/22/2025 Alameda CA Law Enforcement
Flooding was reported on the offramp from
eastbound Interstate 580 to MacArthur
Boulevard east of Broadway.
0730 AM Flood 1 NNE Broadmoor 37.71N 122.47W
12/22/2025 San Mateo CA Law Enforcement
Roadway flooding was reported on northbound
Interstate 280 at John Daly Boulevard.
0757 AM Flood 1 NNE Brisbane 37.70N 122.39W
12/22/2025 San Mateo CA Law Enforcement
Roadway flooding was reported on the offramp
from northbound US Highway 101 to the
Candlestick Point area.
0841 AM Flood 2 NNW Berkeley 37.89N 122.31W
12/22/2025 Alameda CA Law Enforcement
Around 1 foot of water was reported on the
onramp from Buchanan Street to Westbound
Interstate 80.
0851 AM Flood 2 SSW Richmond 37.93N 122.38W
12/22/2025 Contra Costa CA Law Enforcement
One foot of water was reported on westbound
Interstate 580 just east of Canal Boulevard.
0853 AM Flood 3 SSE Berkeley 37.83N 122.28W
12/22/2025 Alameda CA Law Enforcement
Four to six inches of water were reported on
the offramp from eastbound Interstate 580 to
West MacArthur Boulevard.
0855 AM Flood 1 W Piedmont 37.82N 122.25W
12/22/2025 Alameda CA Law Enforcement
Four to six inches of water were reported on
eastbound Interstate 580 at Harrison Street.
1130 AM Flood 2 NW Oakland 37.79N 122.26W
12/22/2025 Alameda CA Law Enforcement
Flooding was reported on northbound
Interstate 880 around a half mile south of
5th Street.
&&The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 5:59 PM PST | High Wind Warning | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 37 hr |
| Dec 22, 5:59 PM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 19 hr |
| Dec 23, 2:18 AM PST | Gale Warning | MTR | 26 hr | |
| Dec 23, 2:18 AM PST | Small Craft Advisory | MTR | 7 hr | |
| Dec 23, 1:09 PM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 4 more | 18 hr |
Nearby
Beach Hazards Statements in California, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.